Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 2(332), Pages 139–140 (Mi umn277)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Estimates of the minimal eigenvalue of self-adjoint second-order differential operators

Yu. Knezhevich-Milyanovich

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm277

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:2, 342–344

Bibliographic databases:

MSC: 34L15, 34B24
Accepted: 26.01.2000

Citation: Yu. Knezhevich-Milyanovich, “Estimates of the minimal eigenvalue of self-adjoint second-order differential operators”, Uspekhi Mat. Nauk, 55:2(332) (2000), 139–140; Russian Math. Surveys, 55:2 (2000), 342–344

Citation in format AMSBIB
\Bibitem{Kne00}
\by Yu.~Knezhevich-Milyanovich
\paper Estimates of the minimal eigenvalue of self-adjoint second-order differential operators
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 2(332)
\pages 139--140
\mathnet{http://mi.mathnet.ru/umn277}
\crossref{https://doi.org/10.4213/rm277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781071}
\zmath{https://zbmath.org/?q=an:0957.34075}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..342K}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 2
\pages 342--344
\crossref{https://doi.org/10.1070/rm2000v055n02ABEH000277}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089971300011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034374212}


Linking options:
  • http://mi.mathnet.ru/eng/umn277
  • https://doi.org/10.4213/rm277
  • http://mi.mathnet.ru/eng/umn/v55/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:238
    Full text:168
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022